T Nation

Redness and Swelling at Injection Site

I have some redness and swelling and it’s hot. I know that generally means infection. Should I give it a day or two to see if gets worse or go directly to doctor. I’ve had this happen several times and it’s always cleared up on its own. It’s not painful. Atleast not more than any other injection. Just swelled up and red and hot.

I wiped vial with alcohol pad, put on fresh needle after filling. Swabbed injection site.

Injection site is the side of my ass almost hip, gf gave me it a little too far to the side

What’s the oil you pinned and how much? Some are notorious for PIP. Give it time, it’ll go away in a few days.

1 Like

I have three massive red lumps on me right now from the primo I’m running. If you’ve been practicing sterile injection protocols (and you’ve been at this long enough that it’s safe to say you are) then it’s most likely a reaction to the carrier oil.

1 Like

Do you feel sick, sweaty, feverish?

1 Like

Thanks for all the responses guys! Been busy started my first day as a personal trainer today. It ended up clearing up over night thank god. Ever since I read a few threads on here about infection I’ve been paranoid lol

Same here man. Primo-E 200mg/ml always gave me some PIP. That’s how you know its real Primo.